# SDR 0103849612

- Difficulty date: July 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 50,499 hours, 65,200 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in Atl the RH elevator skin at XET=167 was found cracked at the outboard end where the gear tab fairing is attached . Doubler made of 2014-t6 elevator assembly 5910411-526 s/n 00397. Repaired per EA 96-185011.
